# SDR R7MR33479

- Difficulty date: May 1, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 1056
- Condition: Inoperative
- Location: Engine Torque
- Part time: 377 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  GAUGE WENT TO  -0-.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
